# SDR CALA9601882

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LOWER ATTACH BOLT HOLE IN INBOARD RIB OF RT WING NR 2 SLAT DRIVE TRACK.  THE RIB WAS REPLACED IAW SRM 51-30-5.
